# SDR AALA20171004011

- Difficulty date: October 4, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON CENTER WING REAR SPAR LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB AT BS 663, BETWEEN LBL 24.92 AND LBL 40.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3, EA 273401, AND EA 273603.
